# SDR HYIA67786103009

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 27,297 hours
- Engine: Cont TSIO520VB
- Engine time: 1,309 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Capacitor
- Part number: S19151
- Condition: Unserviceable
- Location: Noise Filter
- Component: Alternator
- Component part number: 649304R
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AT 1500 FEET, CREW REPORTED BOTH ELECTRONIC ENG FUEL FLOW INDICATORS DROPPED OFF TO 20 POUNDS PER HOUR, NORMAL CLIMB FUEL IS 180 TO 210 POUNDS PER HOUR, ALL OTHER ENG INDICATIONS NORMAL.  EMERGENCY DECLARED, RETURNED TO BLOCK, WITH 600 LBS OF FUEL ON BOARD. LANDING WAS UNEVENTFUL.  MX REMOVED AND REPLACED LT ALTERNATOR NOISE FILTER CAPACITOR. GROUND CHECKS OK. ACFT RELEASED BACK TO SERVICE.
